A SORT OF EXTENSIVE FUZZY CONTRLER AND PROPROTIES

Shi Hong YUE; Ping LI

Acta Mathematicae Applicatae Sinica ›› 2003, Vol. 26 ›› Issue (3) : 487-194.

PDF(629 KB)
PDF(629 KB)
Acta Mathematicae Applicatae Sinica ›› 2003, Vol. 26 ›› Issue (3) : 487-194. DOI: 10.12387/C2003055
论文

A SORT OF EXTENSIVE FUZZY CONTRLER AND PROPROTIES

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2003, 26(3): 487-194 https://doi.org/10.12387/C2003055

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(629 KB)

Accesses

Citation

Detail

Sections
Recommended

/